# SDR QXEA2014040600297

- Difficulty date: April 6, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 7,592 hours, 7,857 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 EDP CAUTION MESSAGE.  RETURNED TO FIELD, LANDED UNEVENTFUL.  AS A PRECAUTION REPLACED THE ENGINE DRIVEN PUMP.  RETURNED TO SERVICE.
